# SDR UPS202394

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651841730
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE REPORTED CORROSION ON HORIZONTAL STIFFENER AT BS 300, RBL 15, WL 208.  REPAIRED STIFFENER PER SRM 53-10-1, 51-30-2, 51-20-4, 51-10-1.
